# SDR DALA2024071807235

- Difficulty date: March 7, 2023
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 57,700 hours, 40,820 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT & 3/8" HOLE IN FLAP SKIN AFT OF LT MAIN LANDING GEAR. PER ERA 606778-14 REV ORIGINAL, SEC 1 ACCOMPLISHED DETAILED VISUAL INSPECTION, NO DAMAGE BEYOND PUNCTURE, NO LOOSE, MISSING, OR PULLED FASTNERS. COMPLIED WITH PERMANENT REPAIR OF FLAP OF ERA 606778-14 REV ORIGINAL REF B717 SRM 57-00-00-2R PROCEDURE 2. (LP #4135408)
